Patient Comments: Osteoporosis - Complications

Question:

Have you had any complications related to your osteoporosis? If so, what were they? Submit Your Comment

Comment from: pigeon, 55-64 Female (Patient) Published: February 09

I suffer dreadfully with dry eyes. I wonder if this is connected to my osteoarthritis and osteoporosis.

Comment from: lily, 65-74 Female (Patient) Published: November 20

I have been taking medication first Fosamax then Actonel; both have caused stomach problems and chest pains, bloating and plenty of unwanted gas and muscle pains. I have been advised to now go on injection Prolia but after reading side effects, I have decided to go of all medications. I will self-medicate with a mixture of calcium and magnesia in pure vinegar; I am over side effects of other medications.

View the Osteoporosis Slideshow Pictures
FDA Logo

Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Subscribe to MedicineNet's Women's Health Newsletter

By clicking Submit, I agree to the MedicineNet's Terms & Conditions & Privacy Policy and understand that I may opt out of MedicineNet's subscriptions at any time.